# SDR HEEA954546

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Engine: Allsn 250C30
- System (JASC): 7320 · Fuel Controlling System
- Part: Linear Actuator
- Part number: 40030043800
- Condition: Inoperative
- Location: Engine
- Part time: 359 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEEP MOTOR INOPERATIVE.
